Generalizations on normal self-ad joint operators

Show simple item record Omaoro, Sabasi Kerongo, J. Obogi, R. K. Okelo, Bernad N. 2018-02-02T08:13:25Z 2018-02-02T08:13:25Z 2017-09
dc.identifier.citation Volume 4, No. 9, September 2017 en_US
dc.identifier.issn 23205822
dc.description.abstract We consider certain properties of operators. A lot of studies have been done on reflexivity, compactness and numerical radius attainability on Hilbert space operators [1-12] and the reference therein. en_US
dc.language.iso en en_US
dc.publisher JGRMA en_US
dc.subject Reflexivity en_US
dc.subject Compactness en_US
dc.subject Denseness en_US
dc.subject Numerical radius attainability en_US
dc.subject Normal operators en_US
dc.subject Self-adjoint operators. en_US
dc.title Generalizations on normal self-ad joint operators en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account